MAUDE Adverse Event Report: QUICK-SET PARADIGM; UNO QUICK-SET 60/9 PCC MCAN

QUICK-SET PARADIGM; UNO QUICK-SET 60/9 PCC MCAN
Model Number MMT-397600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2021, it was reported that when the patient was about to put in (insert) an infusion set one month ago (approximately), the infusion set's tubing pulled out at the quick release during the middle of the night while he was sleeping, and he had to do a full set change the next morning, as he had high blood glucose levels.Reportedly, he did not remember the blood glucose level but stated that it was in the high teens.The site location was patient's abdomen and the pump was on his waist band on the same side in relation to the infusion set.Moreover, the infusion had been used for one day (approximately).Reportedly, the infusions were stored at room temperature on a shelf.The pump was not dropped with the set connected to patient's body.Upon investigation performed on the returned used device (1 set), it was found that the tubing was detached from the tubing connector.No further information available.

Brand Name
QUICK-SET PARADIGM
Common Device Name
UNO QUICK-SET 60/9 PCC MCAN
MDR Report Key11789302
Report Number3003442380-2021-00239
Device Sequence Number11755393
Product Code FPA
UDI-Device Identifier05705244006393
UDI-Public05705244006393
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/05/2022
Device Model NumberMMT-397600
Device Lot Number5279086
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2021
Initial Report FDA Received Date05/07/2021
Patient Sequence Number1